# SDR AALA202105128084

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 66,522 hours, 24,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Mid Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED R2 POSITION FLASHLIGHT NOT SHOWING RED LIGHT INDICATION.  REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
